# SDR 05FDEA01616

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 47,946 hours, 28,909 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON KEELBEAM STA 950D TO 950E, STR 29L.  BLENDED CORROSION AT KEELBEAM STA 950D TO 950E OUT OF LIMITS.  INSTALLED REPAIR IAW SR27-53-023A.  FOUND TO BE A MINOR REPAIR.
